# SDR MWEA97772

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND 2 CRACKS IN EXTERNAL SKIN AFT LOWER CORNER BY GALLEY SERVICE DOOR FS 200.  MTC REPAIRED SB 53-279R1 SR09530172.
